# SDR CA040308005

- Difficulty date: March 8, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 19,021 hours
- Engine: Ge CF343A1
- System (JASC): 5297 · Door System Wiring
- Part: Switch
- Part number: 840534
- Condition: Inoperative
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SERVICE DOOR EXTERIOR HANDLE WAS OUT AFTER LANDING WITH NO CAUTION OR INDICATIONS. SWITCH REPLACED. DOOR RIGGED IAW AMM.
